• kristina2 kristina2
    March 11, 2010
    im currently on cymbalta whic helps for the mood swings, but im still unhappy and always tired
    kristina2 kristina2
    March 11, 2010

    I'm on Cymbalta, which helps my mood swings, sometimes. I always have headaches and I'm always tired. I also am still so unhappy. Do I need to change my medicine or what else can I do?

    READ MORE

FROM OUR EXPERTS

  • Merely Me
    Health Guide
    March 11, 2010
    Merely Me
    Health Guide
    March 11, 2010

    Hi there

     

    How long have you been taking Cymbalta?

     

    If you have been taking this medication for longer than 8 weeks it may be time to talk to your doctor about making a change. 

     

    We have a downloadable guide called "Tips for Talking to Your Doctor about Switching Medication " which you may find here.

     

    It does sound like a change may be in order if your depression is still present.   Talk to your doctor when you are able.

     

     

  • Judy
    Health Guide
    March 11, 2010
    Judy
    Health Guide
    March 11, 2010

    Kristina, how long have you been on Cymbalta?  If it's been under two months, it might just take a little time for it to totally kick in.  Otherwise, you should probably talk to your doctor about how you're feeling, as maybe you need something else along with it.  As for feeling unhappy, I don't think any drug can make you feel happy, per se, that'll have to come about from changes you make in your life, whether in your living situation or belief system.  Are you seeing a therapist?  Often times, therapy can be of great help in conjunction with medication.  I wish you the best and hope you'll let us know how you're doing.


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.